# SDR SIMA20190521002

- Difficulty date: May 21, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 31,580 hours, 28,568 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200211059
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL SMOKE IN COCKPIT JUST AFTER GEAR UP GREY COLORED SMOKE AND STRONG FUMES. TURNED OFF PACK 1 AND BLEED 1 SMOKE AND FUMES SUBSIDED. C/A-C/W ETN-EM-72-034. REF ITEM #3 LOG PAGE 4358394 FOR FOUND DISCREPANCY DEFERRED PACK 1 AS PER MEL 21-30. AS PER ETN-EM-21-062, COMPLIED WITH EO-EM-2100-048 ON LT ACM. REMOVED AND REPLACED LT PACK OUTLET DUCTS ORANGE SLEEVE IAW AMM 21-51-02. REMOVED AND REPLACED LT AIR FLAP VALVE ACTUATOR IAW AMM 21-51-01 OPS CHECK GOOD AND LEAK CHECK GOOD. RAI NEW CONDENSER/MIXER IAW AMM 21-51-04. REMOVED AND REPLACED AIR COND PANEL IAW AMM 20-13-10. OPC IAW AMM 21-51-00. RAN ENGINES IAW RRMM 72-00-00 OPC GOOD. NO DEFECTS NOTED AT THIS TIME. PERFORMED OPS CHECK OF THE COOLING PACK SYSTEM IAW AMM 21-51-00. OPS CHECK GOOD. MEL RESTORED. CONDENSER/MIXER LT P/N 816650-1 S/N 200211070. MODULE ASSY AIR P/N 145-31625-613 S/N 145747. LINEAR ACTUATOR P/N SYLCC51836-1 S/N 1750.
